Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 984549, 6 pages
http://dx.doi.org/10.1155/2013/984549
Research Article

-Tuple Total Restrained Domination in Complementary Prisms

Department of Mathematics, University of Mohaghegh Ardabili, P.O. BOX 5619911367, Ardabil, Iran

Received 8 August 2013; Accepted 18 September 2013

Academic Editors: C. da Fonseca, A. P. Godbole, A. V. Kelarev, and B. Wu

Copyright © 2013 Adel P. Kazemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In a graph with , a -tuple total restrained dominating set is a subset of such that each vertex of   is adjacent to at least vertices of and also each vertex of is adjacent to at least vertices of   . The minimum number of vertices of such sets in is the -tuple total restrained domination number of . In [ -tuple total restrained domination/domatic in graphs, BIMS], the author initiated the study of the -tuple total restrained domination number in graphs. In this paper, we continue it in the complementary prism of a graph.